# SDR GTIA2023101237533

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 11,316 hours, 4,644 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUTION LIGHT ON FAP R1 DOOR SLIDE BOTTLE PRESSURE-DOOR 1R WAS SERVICED IAW AMM 52-10-00-614-001-A NO FAP CAUTION LIGHT ON.  A/C OK FOR SVC.
